# SDR UIEA2012100600452

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,271 hours, 14,802 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RT BLEED DUCT EICAS MESSAGE ILLUMINATED ACCOMPLISHED QRH PROCEDURE, LIGHT EXTINGUISHED.  NO LIGHT ON GROUND, PERFORMED FIM IAW FIM 26-18 FAULT TREE 804 BITE CHECK, NO FAULT FOUND.
